# SDR DALA2022032502017

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 103,996 hours, 15,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L. CORRECTIVE ACTION: REPLACED SLIDE LIGHT LAMPS AND LAMP HOLDER PER B767 AMM 52-73. CHKD OK. PLACARD RMVD. (2167255)
